Author Details

Wang, Xiang, Nanchang University, China

  • Vol 31, No 7 (2017) - Dragana Cvetkovic Ilic - Operator theory, Linear algebra
    Finite Iterative Algorithms for the Generalized Reflexive and Anti-Reflexive Solutions of the Linear Matrix Equation AXB = C
    Abstract  PDF
  • Vol 32, No 6 (2018) - Dragana Cvetkovic Ilic - Operator theory, Linear algebra
    On Preconditioned Normal and Skew-Hermitian Splitting Iteration Method for Continuous Sylvester Equations AX + XB = C*
    Abstract  PDF
  • Vol 32, No 13 (2018) - Regular issue of Filomat
    On the commuting solutions to the Yang-Baxter-like matrix equation for a class of special rank-two matrices
    Abstract  PDF
  • Vol 33, No 15 (2019) - Regular issue of Filomat
    A generalized two-step modulus-based matrix splitting iteration method for implicit complementarity problems of H+-matrices
    Abstract